# SDR GTIA2017070302041

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 16,448 hours, 7,605 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Contaminated
- Location: Nr 2 A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT,  A WET SOCK ODOR PERSISTED.  R & R THE NR 2 PACK WATER EXTRACTOR IAW AMM 21-52-16 & PERFORMED DECONTAMINATION OF PACK IAW AMM 21-00-00.  NO ODOR NOTED AT THIS TIME
